Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

does zyrtec make you pee your pants???? piog

Posted by on Jun. 26, 2010 at 6:57 PM
  • 4 Replies

my 3.5 yr old was prescribed zyrtec on thursday for allergies and now she is peeing her pants left and right. she is fully potty trained and hasnt done this in months! it just started with this med and my mom said it could be cause it relaxes you too and it makes you sleepy what do you think??? i am calling her peds monday

 CafeMom Tickers

by on Jun. 26, 2010 at 6:57 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
mommyofagirl06
by on Jun. 26, 2010 at 6:59 PM

BUMP!

graciejoe
by on Jun. 26, 2010 at 7:00 PM

Isn't zyrtec non-drowsy?  

I don't think it's the medicine.  It's more likely she's getting distracted and not going to the bathroom when she needs to pee.


 

mommyofagirl06
by on Jun. 26, 2010 at 7:01 PM

no the one we got says it will make you drowsy and the doc said it will its the grape chewable one for kids maybe she is getting distracted but she hasnt peed her pants in months

Quoting graciejoe:

Isn't zyrtec non-drowsy?  

I don't think it's the medicine.  It's more likely she's getting distracted and not going to the bathroom when she needs to pee.



 CafeMom Tickers

LancesMom
by Ruby Member on Jun. 26, 2010 at 9:04 PM

Oh no poor thing! Ask you Doctor!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)